Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Jennings on January 10, 2003, at 19:11:49

In reply to Re: Lexapro worked but still sad sometimes, posted by Jennings on January 10, 2003, at 12:56:39

After five days of this medication I notice no decreasing in the sensations. The sensations include a very funny taste in my mouth, at times my balance is effected (although not to any dangerous levels). For the first three days I suffered from chronic insomnia, I then began medication for that. The building I work in is an aircraft painting facility with a semi loud ventilation system, the constant sound(s) that used to be unnoticed now often trick me into thinking that I’m hearing music – guitars, rock music! I take my medication at the same time every day (the minute I wake up) which is 4:20 A.M., the result is that I can anticipate the new day’s “rush” (everyday) at almost the exact same time 9:45/10:00 A.M. The “rush” as I put it, involves the notice of some very slight equilibrium challenges, “the taste” lands itself against my teeth and stays there for the rest of the day. I begin to search for water fountains, not because I’m thirsty but well, my mouth is very dry, for a long time (hours). I find myself avoiding conversation with my colleagues out of a fear of myself not trusting my own reactions (although I don’t have any regrettable experiences), I just don’t feel comfortable! My ability to perform my job does not yet appear to be compromised (although a little slowed perhaps). I must have something to do at all times or I will manufacture something to do!!! Even as I am “doing” (occupying myself) I am concerned about my level of concentration, my ability to focus! My ability to write is EXTREMELY compromised do to the unsteadiness of my central nervous system (until later in the day when I finally solicit the assistance of alcohol). At certain times I have also experienced TEMPORARY sexual inabilities. All this may sound despairing, however the alternative is depression, and there’s NOTHING worse than depression. I will not discontinue taking this medication!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jennings thread:109458